# SDR RAIA00403012

- Difficulty date: March 15, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 28,675 hours, 28,508 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP DE-ICE FAILED.  MAINTENANCE REMOVED AND REPLACED FAULTY WIRE AT RIGHT PROP ASSEMBLY.
